# SDR USAA920081127

- Difficulty date: May 17, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 50,297 hours, 33,970 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 66516989
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q6 CHECK - CRACKED STRINGER SPLICE, BS 907, S4L.  REPLACED CRACKED STRINGER SPLICE, BS 907, S4L IAW BOEING SRM 51-40-02.
